Alert archive / West Virginia / Flash Flood Warnings in 2005
Flash Flood Warning 31, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Nov 9, 2005, 12:29 AM EST for Roane County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 9, 2005, 12:29 AM EST (05:29 UTC)
- Expired
- Nov 9, 2005, 3:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Roane County, WV
The radar
The Charleston,WV radar (KRLX), 58 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 9, 2:00 AM EST | FLASH FLOOD | Spencer, WV | FLOODING ON PARTS OF ROUTE 119 AND ROUTE 36 BETWEEN SPENCER AND CLOVER...SEVERAL STREAMS AND CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRLX 090534
FFWRLX
WVC087-090830-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1229 AM EST WED NOV 9 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROANE COUNTY IN WEST VIRGINIA
* UNTIL 330 AM EST.
* AT 1226 AM EST...TRAINED WEATHER SPOTTERS REPORTED AN AREA OF
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF
2 TO 3 INCHES OF RAIN HAVE FALLEN SINCE THIS MORNING.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...SPENCER AND GANDEEVILLE.
A TRAINED SPOTTER REPORTED FLOODING ALONG ROUTE 36 EAST OF SPENCER
ALONG CLARKSON FORK.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA OVER THE NEXT 2 HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND AND DONT DROWN. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT
TO ALLOW YOUR CAR TO CROSS SAFELY. RAPIDLY RISING WATER MAY ENGULF
YOUR VEHICLE AND ITS OCCUPANTS AND SWEEP THEM AWAY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3890 8151 3873 8153 3854 8120 3864 8117
3879 8122
$$
151 follow-up statement
000
WGUS71 KRLX 090629
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
128 AM EST WED NOV 9 2005
WVC087-090830-
ROANE WV-
128 AM EST WED NOV 9 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EST FOR ROANE
COUNTY...
AT 123 AM EST...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPENCER.
TRAINED WEATHER SPOTTERS NEAR CLOVER REPORTED THAT CLARKSON FORK WAS
OUT OF ITS BANKS AND HAD RISEN UP INTO A SHED.
WHILE THE HEAVY RAINFALL IS COMING TO AN END ACROSS THE
COUNTY...RUNOFF FROM THE RAIN WILL CONTINUE FOR THE NEXT FEW
HOURS...SO RIVERS AND CREEKS WILL ALSO CONTINUE TO RISE DURING THIS
TIME AS WELL.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3890 8151 3873 8153 3854 8120 3864 8117
3879 8122
$$
ESSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Nov 8, 7:17 PM EST, 5 hours 12 minutes earlier.
Area forecast discussion, Nov 8, 7:17 PM EST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 717 PM EST TUE NOV 8 2005 .AVIATION... A FRONTAL BOUNDARY ACROSS NRN WV IS THE FOCUS FOR SOME CONVECTION THIS EVENING AS A SHORTWAVE INTERACTS WITH THE FRONT. THIS ACTIVITY SHOULD CONTINUE FOR ANOTHER COUPLE HOURS BEFORE PUSHING EAST AWAY FROM THE REGION. THE SHOULD BE A LULL IN THE PRECIPITATION THE REST OF THE EVENING AS THE FRONTAL BOUNDARY ACTUALLY SINK SOUTHWARD FOR A BRIEF PERIOD OF TIME WITH CEILINGS ALONG AND NORTH OF THE BOUNDARY FALLING TO NEAR MVFR LEVELS. LATER TONIGHT...AFTER 8Z OR SO...AS THE SURFACE LOW BEGINS TO DEEPEN OVER THE WESTERN GREAT LAKES...THE 850 INFLOW SHOULD INCREASE. THIS SHOULD ALLOW FOR THE LIFT TO INCREASE AND AN AREA OF RAIN SHOULD DEVELOP. THIS AREA WILL MOVE ACROSS CENTRAL AND NRN WV THROUGH THE MORNING HOURS AS THE FRONT LIFTS NORTHWARD. EXPECT MVFR CONDITIONS...WITH POSSIBLY SOME TEMPORARY IFR CONDITIONS POSSIBLE. ONCE THE WARM FRONT LIFTS NORTH...VFR CONDITIONS SHOULD RETURN WITH SCATTERED CLOUDS RETURNING. BUT IN THE WARM SECTOR OF THIS STRENGTHENING LOW PRESSURE SYSTEM...WINDS SHOULD BE VERY GUSTY DURING THE AFTERNOON. THE COLD FRONT MAY REACH THE OHIO RIVER AROUND 00Z SO SOME CONVECTION MAY DEVELOP FOR HTS/PKB TOWARD 00Z. && .PREVIOUS DISCUSSION... (ISSUED 216 PM EST TUE NOV 8 2005) SHORT TERM (TONIGHT AND WEDNESDAY)... 18Z SFC ANALYSIS DEPICTS WARM FRONT N OF I-70 IN CNTRL OH...WITH COLD FRONT BACK IN THE PLAINS. AREA OF TSTMS OVR OH ATT FIRING OUT AHD OF A MID LVL WAVE CROSSING THRU IND. ATMS HAS RECOVERED NICELY THIS AFTN WITH CAP READY TO BREAK AS MUCAPES OF 1.5KJ/KG RESIDING IMMEDIATELY TO OUR W IN KY AND SRN OH. AREA OF AFOREMENTIONED CONVECTION WL PROPAGATE EASTWARD THIS AFTN AND WITH STEEPER LAPSE RATES APPROACHING...STORMS COULD BECOME STRONG. RODE WITH HIGHEST POPS NWRN AREAS AND A SMALL CHC XTRM SRN AREAS...SINCE ATMS IS LTL MORE CAPPED S. THERE SHOULD BE A LULL IN PRECIP DURING THE EVNG HRS PRIOR TO ARRIVAL OF GOOD UPR LVL SUPPORT AFT 6Z. AGAIN...RODE WITH HIGHEST POPS N (CAT) AND LOWEST (SCHC) SWRN VA. WINDS WL KEEP BL MIXED...SO PREFER A WARMER GUID SLTN MOST LOCATIONS. WEDNESDAY IS A TRICKY FCST WITH COLD FRONT PASSAGE. ONE THING IS FOR SURE...IT WILL BE BREEZY WITH AN INCD PRES GRADIENT. NAM AND GFS DONT PAINT THAT MUCH QPF OVR FA AS BAROCLINIC ZONE PASSES. IMPRESSIVE CONV PARAMETERS AND SHEAR VALUES WITH THE BNDRY AS A TRIGGER SUPPORT A GOOD COVERAGE OF TSTMS. ROLLED WITH POPS HIGHER THAN GUID...CAT N AND CHC S. ALSO INCLUDED GUSTY WINDS IN THE GRIDS OVER NRN AREAS WITH AREA OUTLOOKED IN SLGT RISK. FRONT DOESNT ARRIVE UNTIL LATE IN THE DAY AND WITH DEEP MIXING LAYER...MET NUMBERS LOOK THE BEST AS A GOOD AMOUNT OF SUNSHINE IS PROGGED DURING THE DAY. LONG TERM (WEDNESDAY NIGHT THROUGH THURSDAY NIGHT)... A COLD FRONT MOVES ACROSS THE REGION WEDNESDAY EVENING. THIS IS A VERY STRONG FRONT...BUT THE REGION IS ALSO IN THE CONVERGENCE REGION OF AN UPPER JET...WHICH SHOULD TRY TO SUPPRESS PRECIPITATION. FOR THIS REASON...STAYED WITH MIDDLE OF THE ROAD POPS WITH FRONTAL PASSAGE. MUCH COLDER AIR MOVES IN BEHIND THE FRONT...WHICH SHOULD PROVIDE UPSLOPE CLOUDS. EXPECT SOME SNOW SHOWERS IN THE HIGHER ELEVATIONS OF THE MOUNTAINS ON THURSDAY. SINCE MOISTURE IS NOT OVERLY DEEP...EXPECT ONLY LIGHT AMOUNTS. (FRIDAY THROUGH TUESDAY)... NOT MANY CHANGES. AS HIGH PRESSURE BUILDS IN EARLY FRIDAY GUSTY WINDS IN THE HIGHLANDS WILL START TO BACK OFF...WITH CLEAR SKIES THROUGH THE AFTERNOON. COLD MORNING AHEAD FOR SATURDAY MORNING...AND HAVE TRENDED BELOW GUIDANCE WITH HIGH PRESSURE OVERHEAD. A SYSTEM WILL APPROACH THE GREAT LAKES ON SUNDAY...AND THERE IS SOME QUESTION AS TO HOW STRONG THE HIGH WILL BE AND HOW EFFECTIVE IT WILL BE IN HOLDING OFF PRECIP WITH FRONT. HAVE JUST LOW POPS FOR NOW SUNDAY NIGHT AND MONDAY MORNING...JUST ADDITIONAL CLOUDS. WHATEVER CLOUDS HANGING AROUND SHOULD CLEAR OUT MONDAY AFTERNOON. A MORE ORGANIZED STORM WILL APPROACH ON TUESDAY. A COLD FRONT WITH A LOW PASSING THROUGH THE UPPER GREAT LAKES IS FIGURED TO PASS TUESDAY OR TUESDAY NIGHT INTO OUR CWA. 00Z ECMWF SHOWS A GOOD DEAL OF ENERGY DIGGING ON THE WEST SIDE OF THE TROUGH...BUT ECMWF/GFS ENSEMBLE MEMBERS DO NOT SUPPORT THIS SOLUTION. WILL GO SOMEWHAT ABOVE DAY 7 ENS MAX NUMBERS WITH NICE SOUTHWESTERLY FLOW AHEAD OF THE FRONT TUESDAY AFTERNOON...WITH PRECIP ARRIVING OVERNIGHT INTO WEDNESDSAY MORNING. SOMEWHAT COOLER AIR MAY ARRIVE FOR WEDNESDAY...BEFORE ANOTHER REBOUND. PREVIOUS DISCUSSION... (ISSUED 1228 PM EST TUE NOV 8 2005) AVIATION (18Z TO 18Z)... BATCH OF RW/TRW EXITING EASTERN AREA ATT..WITH WARM SECTOR WX EXPECTED REMAINDER OF THE PERIOD. WARM FRONT RIDES THRU WRN PORTIONS OF THE CWA THIS EVENING...HWVR ONLY ISOLD TSTMS FCST THROUGH THE REMAINDER OF THE AFTN. RW/TRW FCST TO TRAVERSE THRU PARTS OF OH AND NRN WV AFT 6Z...SO INCLUDE PREVAILING MVFR WX AT NRN TAF SITES (JKL/CKB/EKN) FM 8Z-14Z. AFT 14Z...IMPROVE CONDS TO VFR CWA WIDE. WINDS ALSO WL BE A CONCERN TMRW WITH STRONG PRES GRADIENT DEVELOPING AHD OF THE CLD FRONT. GUSTS WL EXCEED 20KTS AT MOST IF NOT ALL SITES WED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && AVIATION...ESS
Hazardous weather outlook, Nov 8, 4:42 AM EST, 19 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 442 AM EST TUE NOV 8 2005 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-090945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN- WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 442 AM EST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER SOUTHEAST OHIO...EXTREME NORTHEAST KENTUCKY...AND NORTHWESTERN WEST VIRGINIA AS A WARM FRONT LIFTS NORTHWARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE AREA WEDNESDAY AS A STRONG COLD FRONT PUSHES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY WEDNESDAY AFTERNOON.
In the hours before
Local storm report, Nov 8, 7:40 PM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
740 PM EST TUE NOV 8 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL KANAWHA FALLS 38.14N 81.21W
11/08/2005 0.88 INCH FAYETTE WV PUBLIC
EVENT OCCURRED BETWEEN
722 PM 11/08/2005 AND 737 PM 11/08/2005
&&Local storm report, Nov 8, 7:51 PM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
751 PM EST TUE NOV 8 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL ANSTED 38.14N 81.10W
11/08/2005 0.25 INCH. FAYETTE WV PUBLIC
EVENT OCCURRED BETWEEN
733 PM 11/08/2005 AND 748 PM 11/08/2005
&&Special weather statement, Nov 8, 9:35 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 935 PM EST TUE NOV 8 2005 WVZ015-090300- KANAWHA- 935 PM EST TUE NOV 8 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 935 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DUNBAR...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SHARON... SOUTH CHARLESTON...PRATT...PINCH...MARMET AND INSTITUTE. EXPECT SMALL HAIL...UP TO PEA SIZE...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Special weather statement, Nov 8, 9:51 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 951 PM EST TUE NOV 8 2005 OHZ084-090315- VINTON- 951 PM EST TUE NOV 8 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 951 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF MCARTHUR...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE RADCLIFFE...CREOLA...ZALESKI AND LAKE HOPE STATE PARK. EXPECT SMALL HAIL...UP TO PEA SIZE...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Special weather statement, Nov 8, 11:23 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1123 PM EST TUE NOV 8 2005 OHZ085-WVZ008-090515- JACKSON-MEIGS- 1123 PM EST TUE NOV 8 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1123 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RACINE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE LEROY... COTTAGEVILLE...PORTLAND...CHESTER...RIPLEY AND RAVENSWOOD. EXPECT SMALL HAIL...UP TO PEA SIZE...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
Special weather statement, Nov 9, 12:12 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1212 AM EST WED NOV 9 2005 WVZ008-016-090615- JACKSON-ROANE- 1212 AM EST WED NOV 9 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1212 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF RIPLEY...MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL AFFECT EASTERN PORTIONS OF JACKSON COUNTY AND NORTHERN PORTIONS OF ROANE COUNTY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GANDEEVILLE...LEROY...WALTON AND SPENCER. EXPECT SMALL HAIL...UP TO PEA SIZE...AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM. THIS THUNDERSTORM IS PRODUCING RAINFALL AMOUNTS OF AROUND 1 INCH PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE HIGH WATER IN LOW LYING OR POOR DRAINAGE AREAS. PLEASE REPORT HAIL...HIGH WATER OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 15
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 7:01 PM EST | Severe Thunderstorm Warning | RLX | Kanawha | 29 min |
| Nov 8, 7:12 PM EST | Severe Thunderstorm Warning | RLX | Fayette | 54 min |
| Nov 9, 12:36 AM EST | Severe Thunderstorm Warning | RLX | Roane | 39 min |
Nearby
Flash Flood Warnings in West Virginia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.